Ashley (disturbedme) wrote in vaginapagina,
Ashley
disturbedme
vaginapagina

  • Mood:

Depo Shot Question

Hey there.

I've got a question about the Depo shot. I have so far only got ONE shot. I am due for my second shot on September 6th.

I am on Depo for endometriosis and to stop periods and bleeding (not for birth control, though of course that's an added benefit). Anyway, I went almost two months without a period/bleeding. But, now, today is like the 6th day that I've had a "period." It's not a real period as I know I didn't ovulate, but I am really not happy about bleeding because it's going to cause my endo cyst to grow larger and that is what we are trying to curb happening. Whenever I bleed or have a period, that is what seems to cause my cysts to grow, so we are trying to stop my periods for a while to see if the cyst will shrink/disappear.

I am wondering if maybe I am bleeding now because the progestin dropped off? Maybe I need another shot before the three months? Has anyone ever experienced this? Maybe it's just because it was my first shot and the progestin is still relatively low in my body? Has anyone else had to get their shot more than once every three months, or has anyone had bleeding this early before their next shot was due?

Any experience with this kind of thing happening on Depo?

Thanks!!!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments